Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On a problem including that of several bodies and admitting of an additional integral


Author: Edgar Odell Lovett
Journal: Trans. Amer. Math. Soc. 6 (1905), 491-495
MSC: Primary 70F10; Secondary 70H05
DOI: https://doi.org/10.1090/S0002-9947-1905-1500724-4
MathSciNet review: 1500724
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70F10, 70H05

Retrieve articles in all journals with MSC: 70F10, 70H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1905-1500724-4
Article copyright: © Copyright 1905 American Mathematical Society